# SDR AALA006010

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BC50047907
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN 1ST CLASS 1-4 INOPERATIVE, COACH 6-10 INOPERATIVE.  REMOVED AND REPLACED L-1 POWER SUPPLY AND BATTERIES.  SYSTEM OPS CHECKS NORMAL.  (M)
